Translator Disclaimer
2015 Varieties of Indefinite Extensibility
Gabriel Uzquiano
Notre Dame J. Formal Logic 56(1): 147-166 (2015). DOI: 10.1215/00294527-2835056

Abstract

We look at recent accounts of the indefinite extensibility of the concept set and compare them with a certain linguistic model of indefinite extensibility. We suggest that the linguistic model has much to recommend over alternative accounts of indefinite extensibility, and we defend it against three prima facie objections.

Citation

Download Citation

Gabriel Uzquiano. "Varieties of Indefinite Extensibility." Notre Dame J. Formal Logic 56 (1) 147 - 166, 2015. https://doi.org/10.1215/00294527-2835056

Information

Published: 2015
First available in Project Euclid: 24 March 2015

zbMATH: 1372.03015
MathSciNet: MR3326593
Digital Object Identifier: 10.1215/00294527-2835056

Subjects:
Primary: 00A30
Secondary: 03A05, 03E30

Rights: Copyright © 2015 University of Notre Dame

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.56 • No. 1 • 2015
Back to Top